# SDR CA980615002

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 74648
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT INSPECTED AS PRE FAA AD 98-02-08.  NUMEROUS CORROSION PITTING FOUND EXCEEDING THE MAXIMUM INTERNAL DIMENSIONAL LIMITS.  CRANKSHAFT SCRAPPED.
